MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE?; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation

BOSTON SCIENTIFIC CORPORATION FARAWAVE?; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemolysis (1886)
Date of Event 07/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that hemolysis occurred.It was reported that a farawave catheter was selected for ablation to treat an atrial fibrillation (afib).No device issues were reported during procedure.Post procedure, it was informed that the patient underwent dialysis due to hemolysis.The complication likely occurred due to high number of ablations; 150 ablations were performed.The patient exhibited any clinical signs or symptoms related to hemolysis.The patient was admitted to the hospital, or an existing hospitalization was extended due to the complication.The patient has been discharged.Product return is not expected as it was disposed.It was further informed that which diagnostics tests were performed and their results are not available per account.Which specifics clinical signs or symptoms related to hemolysis the patient exhibited are not available per account.And the lot number of the device was reported as not available per account.
 
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available because device was discarded.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.

Brand Name
FARAWAVE?
Common Device Name
Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50670768
Report Number2124215-2026-47807
Device Sequence Number9272285
Product Code QZI
UDI-Device Identifier00191506043148
UDI-Public(01)00191506043148
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Supplement Date Received by Manufacturer09/27/2026
Initial Report FDA Received Date09/08/2026
Supplement Report FDA Received Date09/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age77 YR
Patient SexMale